# SDR DALA2015031902252

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,021 hours, 18,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT DISARM SLIDE HANDLE ENOUGH TO INSERT SAFETY LATCH.  ADJUSTED DOOR LINER IAW AMM 52-11.
